Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 113, Number 2
HTML articles powered by AMS MathViewer

Linearly orderable spaces
I. L. Lynn PDF
Trans. Amer. Math. Soc. 113 (1964), 189-218
The order dual of the space of Radon measures
John Mack PDF
Trans. Amer. Math. Soc. 113 (1964), 219-239
Topological divisors of zero and Tauberian theorems
Albert Wilansky PDF
Trans. Amer. Math. Soc. 113 (1964), 240-251
Strictly singular operators and their conjugates
R. J. Whitley PDF
Trans. Amer. Math. Soc. 113 (1964), 252-261
On Gaussian measures equivalent to Wiener measure
Dale E. Varberg PDF
Trans. Amer. Math. Soc. 113 (1964), 262-273
Invariants of Euclidean reflection groups
Louis Solomon PDF
Trans. Amer. Math. Soc. 113 (1964), 274-286
On a problem connected with Beta and Gamma distributions
R. G. Laha PDF
Trans. Amer. Math. Soc. 113 (1964), 287-298
Self adjoint function spaces on Riemannian symmetric manifolds
Joseph A. Wolf PDF
Trans. Amer. Math. Soc. 113 (1964), 299-315
Chandrasekhar’s $X$ and $Y$ equations
T. W. Mullikin PDF
Trans. Amer. Math. Soc. 113 (1964), 316-332
Bounded $\textrm {ALGOL}$-like languages
Seymour Ginsburg and Edwin H. Spanier PDF
Trans. Amer. Math. Soc. 113 (1964), 333-368